# SDR C2XA09IA194

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 16,242 hours, 12,349 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301566
- Condition: Thermal Runaway
- Location: Nr 2
- Part time: 14,569 hours, 9,818 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2203, UPON LANDING THE CREW REPORTED A NUMBER TWO BATTERY OVER TEMP THERMAL RUNAWAY.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AND NUMBER TWO MAIN BATTERIES, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
